Open Journal of Discrete Mathematics

Vol.2 No.2(2012), Paper ID 18873, 4 pages

DOI:10.4236/ojdm.2012.22014

 

Global Behavior of a Nonlinear Difference Equation with Applications

 

Decun Zhang, Jie Huang, Liying Wang, Wenqiang Ji

 

Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China

 

Copyright © 2012 Decun Zhang, Jie Huang, Liying Wang, Wenqiang Ji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Zhang, J. Huang, L. Wang and W. Ji, "Global Behavior of a Nonlinear Difference Equation with Applications," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 78-81. doi: 10.4236/ojdm.2012.22014.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.